# SDR UALA2012060803123

- Difficulty date: June 5, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 45,341 hours, 17,985 cycles
- Engine: Iae V2522A5
- Engine time: 45,253 hours, 17,820 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTRITION LINER CRACKED 3 INCHES AND DELAMINATED AT 6:00 POSITION.  NR 2 ENGINE ATTRITION LINER DAMAGE MEASURED FROM 5:30 TO 6:00 ABOUT 7.5 INCH BY 6 INCHES= 45 SQ INCHES FOR ABOUT 22 PERCENT DAMAGE.  MORE DAMAGE FROM 6:00 TO 7:00 ABOUT 5.5 INCH BY 13 INCH, 5 INCH BY 5 INCH, 3 INCH BY 7 INCH = 117.5 SQ INCH FOR ABOUT 58 PERCENT DAMAGE.  BEYOND LIMITS, REF MT 72-017.  REPLACED NR 2 ENGINE.
